Academic Journals Database
Disseminating quality controlled scientific knowledge

A Closed Form Solution to a Special Normal Form of Riccati Equation

ADD TO MY LIST
 
Author(s): Haiduke Sarafian

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 05;
Start page: 295;
Date: 2011;
Original page

Keywords: Riccati Differential Equation | Bessel Functions

ABSTRACT
We present the general solution to the Riccati differential equation, dw/dz=zn+w2 , for arbitrary real number n.
Why do you need a reservation system?      Affiliate Program